| Catalog Number |
02-012-35-5013 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Synovitis (2094); Osteolysis (2377); Insufficient Information (4580)
| Date of Event |
09/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 108 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: 2639945 02-010-01-0350 - logic femoral ps cem right sz 5.2520531 02-012-41-5050 - logic tibia traptray cem sz 5f/5t.2718063 204-70-00 - tibial stem ext.Screw.1818848 204-34-04 - fluted stem extension 40l x 14 mm.2791955 200-02-35 - three peg patella 35mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.